SciELO - Scientific Electronic Library Online

 
vol.13 issue1Evolutionary method of construction of solutions of polynomials and related generalized dynamicsq− Fractional Inequalities author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

ARGYROS, Ioannis K  and  HILOUT, Saïd. On the solution of generalized equations and variational inequalities. Cubo [online]. 2011, vol.13, n.1, pp.45-60. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000100004.

Uko and Argyros provided in [18] a Kantorovich-type theorem on the existence and uniqueness of the solution of a generalized equation of the form 𝓕 (𝓤)+ 𝓖(𝓤) ∋ 0, where f is a Fréchet-differentiable function, and g is a maximal monotone operator defined on a Hilbert space. The sufficient convergence conditions are weaker than the corresponding ones given in the literature for the Kantorovich theorem on a Hilbert space. However, the convergence was shown to be only linear. In this study, we show under the same conditions, the quadratic instead of the linear convergenve of the generalized Newton iteration involved.

Keywords : Generalized equation; variational inequality; nonlinear complementarity problem; nonlinear operator equation; Kantorovich theorem; generalized Newton’s method; center-Lipschitz condition.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License